MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-150
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the reported device is in progress.A supplemental report will be submitted when the device analysis is completed.Csi id: (b)(4).
 
Event or Problem Description
Excessive fluid exited the strain relief of the stealth gen 2 peripheral orbital atherectomy device (oad) following the first treatment.Two more treatments were administered, and blood backed up into the saline sheath.The oad was removed from the patient, and a second oad was used to complete the procedure without further issue.
 
Additional Manufacturer Narrative
H6 investigation findings code 4247 - suggested code is "insufficient adhesive." device analysis conclusion: the device was received at csi for analysis.Visual examination did not reveal any damage.Biological fluid was observed within the saline sheath.When the test saline pump was activated, fluid was observed leaking from the nose cone cap bond site; the lead was due to insufficient adhesive.The report that the saline was not flowing through the device and that blood backed up into the device was confirmed, and the root cause of the reported events is considered to be a manufacturing issue due to the observation of insufficient adhesive.Csi id: (b)(4).

Brand Name
STEALTH ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
MDR Report Key11699762
Report Number3004742232-2021-00108
Device Sequence Number14430603
Product Code MCW
UDI-Device Identifier10850000491288
UDI-Public(01)10850000491288(17)221130(10)355789-1
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberPRD-SC30-150
Device Catalogue Number7-10059-03
Device Lot Number355789-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1